I was just getting off my motorcycle when I felt light-headed and dizzy. I felt fine before that. I managed to get off and then it got bad. I've been dizzy before. Really dizzy, even. This was like my head was in a blender. That's the best way I can describe it. I managed to stagger to the porch before I had to give up and sit, then lie, on the cement. Holy buckets! I could not open my eyes without the ground spinning so fast I couldn't see individual objects. I was bathed in cold sweat, nauseous, freezing cold. And to be honest, for the first time in my life I thought I might be dying. I mean, I figured it had to be a stroke or a heart attack. I have never felt that bad in my life. Broken bones and busted eardrums and that sort of thing were a walk in the park compared to this.
Tambyrd was there and scared out of her wits. It isn't cool to see your partner lying on the ground with her head between two railing supports (I was trying to tell my head it really wasn't spinning). I couldn't talk very well because I was concentrating on NOT SPINNING.
This all lasted about ten minutes and then, gradually, I was able to stand up and come inside. I was absolutely freezing for two or three hours after that, though, unable to get warm under two blankets and a sleeping bag.
Why do I think it was a nuclear hormone attack? I admit it is a guess, but my blood pressure and blood sugar were all quite normal plus everything after the extreme vertigo/freezing/sweating episode has been pretty classic mean hormone stuff. Low-level migraine-y and STARVING and tired. The usual.
The thing that shakes me up is that I was completely incapacitated. That has never happened before. I'll be understated and just say that I didn't like it very much at all. :-( I plan to go to the doctor but I am pretty sure they won't know what to do or will throw a pill at it to see if the pill sticks. I don't like pills much. I never ask my doctor about Lunesta/Plavix/Cealis. (Though I have been tempted to ask about Omnaris FOR THE NOSE because the army guys jamming nasal spray up a nose are very entertaining. Also . . .I did love the "sad bean" commercials for Zoloft, though I never asked my doctor about that, either. I do wonder how the bean is these days, though.)
Anyway, I will go to the doctor and talk to her about this because it was THAT scary. Sigh. Being female . . always an adventure.